# SDR 02FDEA00224

- Difficulty date: March 31, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: B275600102A
- Part serial: FE1561
- Condition: Loose
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION F/O WINDOW POPPED AJAR WINDOW, OUT OF RIG.  R/R R-2 SLIDING WINDOW PER MM 56-12-011-4.
